# SDR 96ZZZM1461

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15 FOUND A .5 INCH CRACK AT TOP AND BOTTOM LEG, LONGERON 16L, STATION 1136.  REPAIRED PER ARA 10536.  (M)
